# SDR RAIA0004005

- Difficulty date: April 5, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- Aircraft time: 18,573 hours, 25,409 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: AIR86460
- Condition: Failed
- Location: Te Flap
- Part time: 16,083 hours, 22,333 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

7092-STL-  WITH FLAPS SELECTED TO 10 DEGREES, FLAPS DROOP TO 15 DEGREES THEN CYCLE BETWEEN 10 AND 15 DEGREES.  MAINTENANCE REPLACED FLAP ACTUATOR.
